# SDR DALA2024011700686

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 21,272 hours, 10,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 L2 DOOR ASSIST CYL REQ SVC. CORRECTIVE ACTION: SERVICED L2 DOOR ASSIST CYL IAW A321 AMM 52-22-00. NO LEAKS NOTED AT THIS TIME. OK FOR SVC. (5525164)
